2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Observability of linear and bilinear systems in a Hilbert space

Belikov S. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 139-144

Article (Ukrainian)

Kolmogorov statistic in the case of a piecewise-continuous distribution function

Bondarev B. V.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 145-149

Article (Ukrainian)

Commuting self-adjoint extensions of systems of Hermitean operators

Bokhonov Yu. Ye.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 149-153

Article (Ukrainian)

Limit theorem for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 153-162

Article (Ukrainian)

Asymptotic behavior of the solution to the cauchy problem for stochastic parabolic equation

Dorogovtsev A. Ya., Kukush A. G.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 162-169

Article (Ukrainian)

Asymptotic theory of U-statistics

Borovskikh Yu. V., Korolyuk V. S.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 169-182

Article (Ukrainian)

Equations of motion of a heavy rigid body in the Rodrigues-Hamilton parameters

Koshlyakov V. N.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 182-192

Article (Ukrainian)

Algebras of symmetries of completely integrable dynamical systems

Koshlyakov V. N.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 192-198

Article (Ukrainian)

Approximation by fourier operators of functions defined on the real line

Stepanets O. I.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 198-209

Article (Ukrainian)

Refined contour-and-solid theorems for subharmonic functions

Tamrazov P. M.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 210-219

Article (Ukrainian)

Derivative of an entire function

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 219-224

Article (Ukrainian)

Wiener process in a thin domain

Gasanenko V. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 225-229

Article (Ukrainian)

Biharmonic potentials and plane isotropic displacement fields

Kovalev V. F., Mel'nichenko I. P.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 229-231

Article (Ukrainian)

An estimate of the rate of convergence of the derivative of the interpolation polynomial on classes of differentiable functions

Koval'chuk I. R., Kushpel A. K.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 231-234

Article (Ukrainian)

Central limit theorem in a Banach space

Matsak I. K.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 234-239

Article (Ukrainian)

Tensor products of unitary representations of SL2(R)

Neretin Yu. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 240-241

Article (Ukrainian)

Certain problems of existence of invariant toroidal sets of systems of difference equations

Pan'kov V. G.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 241-244

Article (Ukrainian)

Application of the asymptotic method to the investigation of an hyperbolic impulsive system

Rogovchenko S. P.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 244-248

Article (Ukrainian)

An approximation method in a boundary-value problem for a linear differential equation with polynomial coefficients

Sinaiskii E. S.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 248-253

Article (Ukrainian)

High-frequency kernel in the algorithms for the reconstruction of a function from projections for a divergent beam

Radvanskii S. L., Tarasenko-Zelenaya L. I., Zavarin A. N.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 253-256

Article (Ukrainian)

Turan-type inequalities in certain integral metrics

Tyrygin I. Ya.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 256-260

Article (Ukrainian)

Quasiinput process in an $M/G/1/\infty$ system

Falin G. I.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 260-263

Article (Ukrainian)

Estimates of the stability of some methods of approximation by local splines

Khizha A. L.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 2. - pp. 263-267